# SDR MAL2008F00003

- Difficulty date: June 7, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 22,976 hours, 25,346 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 630 ON RT SIDE, FRAME DAMAGED BETWEEN STRINGER SL1614 AND SL1620.  REPAIRED IAW EOS53476.  THIS EO ACCOMPLISHES A REPAIR AS NEEDED TO THE RT FUSELAGE FRAME`S INNER FLANGE FROM 30.112-725.5 IAW SRM 53-80-30 SPECIAL REPAIR PARAGRAPH 2.  (S)
